Mean-Field-Type Games with Jump and Regime Switching
Publication in refereed journal

Times Cited
Altmetrics Information

Other information
AbstractIn this article, we study mean-field-type games with jump–diffusion and regime switching in which the payoffs and the state dynamics depend not only on the state–action profile of the decision-makers but also on a measure of the state–action pair. The state dynamics is a measure-dependent process with jump–diffusion and regime switching. We derive novel equilibrium systems to be solved. Two solution approaches are presented: (i) dynamic programming principle and (ii) stochastic maximum principle. Relationship between dual function and adjoint processes are provided. It is shown that the extension to the risk-sensitive case generates a nonlinearity to the adjoint process and it involves three other processes associated with the diffusion, jump and regime switching, respectively.
Acceptance Date28/02/2019
All Author(s) ListAlain Bensoussan, Boualem Djehiche, Hamidou Tembine, Sheung Chi Phillip Yam
Journal nameDynamic Games and Applications
Volume Number10
Issue Number1
PublisherSpringer Verlag
Place of PublicationUSA
Pages19 - 57
LanguagesEnglish-United States
KeywordsMean-field, McKean–Vlasov, Game theory

Last updated on 2020-21-10 at 02:56